# SDR 20001205SH019

- Difficulty date: October 28, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 100
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO SDF DUE TO CABIN WILL NOT PRESSURIZE.  RADAR SHORTS WITH LOW CABIN PRESSURE.  REMOVED AND REPLACED AIRCRAFT CONTROL VALVE.  OK TO DEFER FOR MEL 34.8.  (X)
